# SDR COMA0560553

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 10,735 hours, 9,616 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5045- FLIGHT SPOILER FAULT.  DEFERRED MAINTENANCE PER MEL.
